# SDR 06FDEA02517

- Difficulty date: July 11, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75112
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RHW TANK AT END OF STR-11, XORS 704, APPROX 10.5" LONG DURING HFEC INSPECTION.  RHW TANK STR END XORS 704 OF STR-11 REPAIR CARRIED OUT AS PER SRM 57-20-00 FIG 10 VOL.I OPTION 3 AND EA 1-5720-102224 TITLE: WINGS- OUTER WING, STRINGER REPAIR/CLIP FABRICATION.  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
